Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Prescribed medicine for sore stomach. Experiencing vaginal thrush after taking medicine. Suffer throughout the course?

i started taking Lansoprazole after being seen by my docor as I have a sore stomach , especially in the morning. Now do I find myself having vaginal thrush. This is one of the side effects when taking Lansoprazole (1 in a 1000). My question is will I suffer from thrush during all of the subscribed medication Lansoprazole which is 4 weeks?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Very frankly speaking I have not heard or read that consumption of LANSOPROZOLE leads to vaginal thrush.
If your doctor feels so,you may stop the drug and take some other proton pump inhibitor for stomach soreness although I think your thrush has no relation with lansoprozole.
If indeed lansoprozole is the culprit for thrush,then there is no point taking lansoprozole for 4 weeks and simultaneously harboring thrush.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor